MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW 3-L CVC KIT: 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW 3-L CVC KIT: 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036439
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: "guidewires were sticking and not going through or pulling out" the needle.It was reported the wire unraveled after becoming stuck inside of the needle.Additional information was requested but is not available at the time of the this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided two photos for evaluation.The photos displayed a guide wire through an introducer needle.The guide wire appeared to be unraveled from the distal end.The distal j-tip of the core wire was visible in the photo.However, a full visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire." the customer report of guide wire/needle resistance was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW 3-L CVC KIT: 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11507729
Report Number9680794-2021-00094
Device Sequence Number16848298
Product Code FOZ
UDI-Device Identifier30801902117152
UDI-Public30801902117152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2022
Device Model NumberIPN036439
Device Catalogue NumberCDC-45703-1A
Device Lot Number13F20H0267
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1